# SDR DALA1315196701

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 47,045 hours, 17,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK MX FOUND EMERGENCY LIGHT AT SEAT 44D INOPERATIVE.  MX RECONNECTED LOOSE WIRE AT CONNECTOR.  OPS OF LIGHT CHECKED OK.
